I am hurting bad. I went to a detox 4/19 and got out 4/26. My last day they gave me a 1/4 of a subutex. I felt like in the detox I would come out with no withrawal symptoms. I was sleeping well. And felt good inside of detox. Now im out. Cold sweats. Restlessness at night. Anxiety, feeling of going back to using. I abused oxy about a year. I broke my back and that is what got me started with pain meds. That and the fact I have abused all kinds of drugs since I was about 14. I was using norcos 10/325 for the last couple years anywhere from 13-20 a day. I am 22 now. I dnt want to go back. Can anyone help me and let me know if this seems normal to be hurting even after 5 days detox? Its tuesday so it has been 7 days. I must say the last subutex does was on sunday. Any input would help. I know what I was doing was wrong that's why I turned myself in to detox. Thank in advance for any help/tips.
Not sure why they only gave you one small dose of subutex but that stays in the system for around 3 days and then the withdrawals. Please google the Thomas Recipe and get some of the over the counter medicines for withdrawals. You won't need much as you are really at the tail end of this. You really need to get to some meetings like Narcotic Anonymous to learn the tools for staying clean. You can google Narcotic Anonymous and find meetings near your home. Addiction's counseling is critical to staying clean particularly fresh from detox.
Please hang in there, do not use and keep on posting, we are here to support you and really do care,
I feel u.it takes on a whole 6 months to restore your mind and body.its a hard road & it takes alot of will powerand aot of praying.i wish i had thee guts but i suffer from pain so bad i just cant do it.go on Suboxone for a month or 2.then come off and take anxiety meds for a short period.this is the only way i can do it.excersise and push yourself.find something to do different.stay prayerful.be blessed i envy u.i just cant go throuhg the withdrawls i just cant.
detoxing for 7 days is only the ween off period. Now the opiates are getting out of your bone marrow this is where your gonna experiencing the withdrawals, really bad pain, night sweats, drug dreams, and you will probably have cravings very strong,and suboxone is 5x as bad as opiates,but if you are doing it by yourself after the 7 days just tell yourself get through 1 more day and you may have to get through that day 1 hour at a time but just use that mindset till you are at day 16, you may be past it...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Apr 2018 • 2 answers
Updated 3 Jul 2018 • 5 answers
Updated 11 Oct 2018 • 8 answers
Updated 21 Dec 2011 • 7 answers
Updated 2 Jul 2012 • 2 answers